# SDR REXA2019030200222

- Difficulty date: March 2, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOORBEAM 27LBL IN STA. FS= 1010 TO FS= 1047 AT AFT BAGGAGE BAY. (CCT) TCI 100-32 NEW SECTION BEAM AND SPLICER END FILLERS WERE INSTALLED PER SRM 53-00-41-201-001-A01, REO 670-53-61-1528, EA N° CRJ753-08516 REV. A, SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01.
